Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Involutory Hopf algebras


Authors: D. S. Passman and Declan Quinn
Journal: Trans. Amer. Math. Soc. 347 (1995), 2657-2668
MSC: Primary 16W30
DOI: https://doi.org/10.1090/S0002-9947-1995-1283560-3
MathSciNet review: 1283560
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In 1975, Kaplansky conjectured that a finite-dimensional semisimple Hopf algebra is necessarily involutory. Twelve years later, Larson and Radford proved the conjecture in characterisitic 0 and obtained significant partial results in positive characteristics. The goal of this paper is to offer an efficient proof of these results using rather minimal prerequisites, no "harpoons", and gratifyingly few "hits".


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 16W30

Retrieve articles in all journals with MSC: 16W30


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1995-1283560-3
Article copyright: © Copyright 1995 American Mathematical Society

American Mathematical Society